Page 1 of 2 12 LastLast
Results 1 to 12 of 14

Thread: COW Scale

  1. #1
    kim
    kim is offline Member
    Join Date
    Oct 2003
    Location
    , , USA.
    Posts
    91

    Default COW Scale

    Can someone please post the COW scale. I've been off of Oxycontin for 14 hours and I'm wanting to know if I can start taking Suboxone yet? Thanks.

  2. #2
    Jonesinhard's Avatar
    Jonesinhard is offline Senior Member
    Join Date
    Aug 2004
    Posts
    5,261

    Default

    http://www.heroin-detox.com/faqs-inf...ows-scale.html

    Here ya go .. 14 hours might be enough .. The deeper you are into withdrawal, the more effective the sub will be .. What's your game plan with the sub?

    All the best,

    Kenny

    <center>Life is what happens to you while you're busy making other plans.
    John Lennon</center>

  3. #3
    kim
    kim is offline Member
    Join Date
    Oct 2003
    Location
    , , USA.
    Posts
    91

    Default

    I plan on weaning off the Sub in a month if I can.

  4. #4
    Anome is offline Senior Member
    Join Date
    Sep 2006
    Location
    Detroit Area, Michigan, USA.
    Posts
    245

    Default

    Thanks for posting this. I was just looking for it. I'm too sick to search though. I took off my Fentanyl patch (75) at about 4pm yesterday so it has been 25 hours. I'm SICK. But I have a little one to take care of. He goes to be at about 8, and it is 5 now so I want to wait until he goes to sleep just in case I get precip WD. I just don't know if I can hold out that long, but I know the consequences of NOT waiting all too well.

    Good Luck Kim!

    ~LR

  5. #5
    kim
    kim is offline Member
    Join Date
    Oct 2003
    Location
    , , USA.
    Posts
    91

    Default

    I score a 25 so I'm in moderate withdrawal at this time. It's been 20 1/2 hours since I took Morphene IR last night at 10:30PM. Should I go ahead and take the Sub now???

  6. #6
    Jonesinhard's Avatar
    Jonesinhard is offline Senior Member
    Join Date
    Aug 2004
    Posts
    5,261

    Default

    Kim,

    You're probably ready to induce yourself, but listen to your body. I don't remember the Cows scale being around when I detoxed for the last time in 2005, so I don't know much about it. I do know that the worse you are into w/d, the better the sub will work.

    How much are you planning to take initially? I would start very low, say 2-4 mgs. and wait a good hour and a half and see how you feel. I'm really glad you're only planning a short stint on sub. Once you get past 21 days on it you have to be careful..

    Anome, I'm guessing you're about to induce soon as well ?? You guys should stick together and help each other through this .. You can both do this !!

    Kenny

    <center>Life is what happens to you while you're busy making other plans.
    John Lennon</center>

  7. #7
    Jonesinhard's Avatar
    Jonesinhard is offline Senior Member
    Join Date
    Aug 2004
    Posts
    5,261

    Default

    This is a recap of what worked for me back in 2005.



    Morning/afternoon dosages in mgs.

    June 2....... 6 + 4
    June 3....... 4 + 4
    June 4....... 4 + 4
    June 5....... 4 + 4
    June 6....... 4 + 4
    June 7....... 4 + 2
    June 8....... 4 + 2
    June 9....... 2 + 2
    June 10..... 2 + 1
    June 11..... 1 + 1
    June 12..... 1 + 0

    Total of eight, 8 mg suboxones ... and I felt pretty good while on the sub which is the best one can hope for...


    The worst symptom by far for me was lethargy ... I didn't regain all my energy for almost 3 months .. It improved greatly after 1 month, then very gradually the next 2... I had a mild stomach ache for close to 6 weeks or so and some bathroom issues for 2 or 3 weeks, none too severe ... That was the worst of the physical part ..

    Kenny


  8. #8
    Jonesinhard's Avatar
    Jonesinhard is offline Senior Member
    Join Date
    Aug 2004
    Posts
    5,261

    Default

    Kim and Anome,

    How are you two doing today ???

    Kenny

    <center>Life is what happens to you while you're busy making other plans.
    John Lennon</center>

  9. #9
    Ali_Montella's Avatar
    Ali_Montella is offline Senior Member
    Join Date
    Mar 2007
    Location
    England (UK)
    Posts
    743

    Default

    I also had bit of lathargy for a while but for me that was actually a good thing, why? because i slept better, how was that? because even though it takes twice as much effort to do some excercise (so soon qutting sub) but once u do it u dont want to stop so when u finish ur little work out u feel even more tired and that helps the restless legs a bit. Though i slept hours less i still managed to get some sleep in without any sleep meds. Full hours of sleep eventually came. Just have it in ur mind that u dont ever want to use again and do something, even if its just watching a movie to get by ur day. 7 months on and i still feel the same as i did 3 months after tapering off the sub which is to be honest a grea feeling. I think the refresing moments for me were reality hitting in, the sense of smell and noticing things more, but to be frank i had this coming while tapering at the lower doses and my taper was really slow so it wasnt a big shock for me. Just aim high every time.

    "Where there is a Will there is a Way"

  10. #10
    kim
    kim is offline Member
    Join Date
    Oct 2003
    Location
    , , USA.
    Posts
    91

    Default

    I am not doing too great, I had to go to the hospital over the weekend, almost had a seizure and had trouble breathing. I had the worst panic attack I have ever had, I actually thought I was going to die. They gave me Diladid for my back(they did not know I was in w\ds,) and sent me home with 20 oxys 10mgs, I took the last one this morning so I am back to square one. Please help, I dont know what to do now. I know these are not as strong as the Oxycontin I was on but I just feel so lost! My husband was posting for me earlier because I was too sick, so I will try and keep up with any help any one can offer. My depression is so bad I am honestly scared of what I could do, and I have never had those feelings. I am sorry if this sounds rambled but I just can barely get through.

  11. #11
    jdude's Avatar
    jdude is offline Senior Member
    Join Date
    Mar 2007
    Location
    Foothills of SC
    Posts
    6,779

    Default

    Hey Kim...a little info would help. Did you ever induct with the sub?

    And when you said you 'took the last one this am'...meaning the last of the script?

    <center>You can't solve problems by using the same kind of thinking that caused them in the first place.</center>

  12. #12
    kim
    kim is offline Member
    Join Date
    Oct 2003
    Location
    , , USA.
    Posts
    91

    Default

    No, I never did the sub, went to the hospital instead, I took the last pill this A.M. Why do I feel like I am going crazy? I am having MAJOR mood swings, I bite every ones head off, I even destroyed my bedroom in a fit of rage. I am really scared I have never felt like this. And the depression is even worse I am having really really bad thoughts. I dont want to live like this any more. And this is just not me, I almost feel like I could injure myself, just to end this misery.I have such respect for everyone who has beat this thing and are on the right track, me I dont think I can do it, and dont see a light at the end of the tunnel. Thanks for your support and help

Page 1 of 2 12 LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.